Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fen33

I am on Day 10 and my face just hurts

I had on again off again mild acne....i know accutane should be able to really help...but i am very upset rite now. i am 22 year old male and since day 7 i have had the worst break out probably since i was 15. Each day i wake up their are new pimples around my mouth area. i put on moisturizer (cetaphil) but my face hurts all the time, especially when i eat, laugh and smile. i have never let my mild acne effect my social life, but i am just stayin in my apartment this weekend, this sucks. I didnt even want to go to work yesterday it was that bad.

Like i said in a previous post (day 8) i am surprising people @ a wedding next saturday...what can i do betwene now and then to help? i dont want to go like this. I have proactive, Zodierm and still even have minocycline here. I know ive been told not to mix any other medicaitons while on tane, but this is really getting to me. I am even thinkin about not taking the tane the rest of the week because my face just hurts that much.

For short term help, should i even go sit outside in the sun for like 30min or an hour?

thoughts? suggestions?

Share this post


Link to post
Share on other sites

you're using too many medications on your face. accutane and a good moisturizer should do its job!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×